# SDR IPXA1567665

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 652532622
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT ACTUATOR WELL HAS SKIN GOUGE.  DOUBLER REPAIR IAW B757-5230-43354-A.
